# SDR UALA2010100503697

- Difficulty date: October 1, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 57,264 hours, 20,258 cycles
- Engine: Pwa PW2037
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Peeling
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SURFACE SKIN PEELING BACK. ACCOMPLISHED INTERIM REPAIR. COMPLETED REPAIR AT 1730 REFINISH. REPAIR ACCOMPLISHED PER MM. THIS REPAIR IS OKAY TO CONTINUE UNTIL CCH. ACCOMPLISHED PER SFOEG.
